# SDR AALA20091019TUL08

- Difficulty date: October 8, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 28,879 hours, 13,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTENDING FROM FASTENER HOLE IN RIGHT NOSE LANDING GEAR DOOR JAMB BEAM AT STATION 48.  REPAIRED CRACK PER AARD 53-10-00-4.
